Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On ideals of sets and the power set operation


Authors: Thomas Jech and Karel Prikry
Journal: Bull. Amer. Math. Soc. 82 (1976), 593-595
MSC (1970): Primary 02K35
DOI: https://doi.org/10.1090/S0002-9904-1976-14121-3
MathSciNet review: 0505504
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. E. Baumgartner, Ph.D. Thesis, University of Calif., Berkeley, 1970.
  • 2. F. Galvin and A. Hajnal, Inequalities for cardinal powers, Ann. of Math. (2) 101 (1975), 491-498. MR 376359
  • 3. J. Ketonen, Some combinatorial principles, Trans. Amer. Math. Soc. 188 (1974), 387-394. MR 48 #10808. MR 332481
  • 4. K. Kunen, Some applications of iterated ultrapowers in set theory, Ann. Math. Logic 1 (1970), 179-227. MR 43 #3080. MR 277346
  • 5. M. Magidor, Changing cofinalities of cardinals (to appear).
  • 6. T. Menas, Ph.D. Thesis, Univ. of Calif., Berkeley, 1973.
  • 7. J. Silver, On the singular cardinals problem, Proc. Internat. Congr. Mathematicians, (Vancouver, 1974), vol. 1, 265-268. MR 429564
  • 8. R. M. Solovay, Real-valued measurable cardinals, Axiomatic Set Theory (Proc. Sympos. Pure Math., vol. 13, Part 1), Amer. Math. Soc., Providence, R. I., 1971, pp. 397-428. MR 45 #55. MR 290961

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 02K35

Retrieve articles in all journals with MSC (1970): 02K35


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14121-3

American Mathematical Society